Quantcast

Thin, bleeding, itchy skin

SalonGeek

Help Support SalonGeek:

xoxHannaHxox

Well-Known Member
Joined
Mar 10, 2010
Messages
53
Reaction score
0
Location
England
This is actually a question about myself and not a client. I have really thin skin between my bust, so much so that if I lightly exfoliate (I tan regularly) I will spot bleed in that area. I exfoliated earlier today and lay in bed itching from it! Sometimes it is very sore, itchy and uncomfortable.

I think it's from a steroid cream by GP prescribed for a tiny rash I had in that area 2 years ago. If you look closely the strip between my bust has tiny raised bumps all over.

Is there anything I can do? :(
 

AvivaLabsUK

Well-Known Member
Joined
Mar 3, 2011
Messages
125
Reaction score
3
Location
North East
I think you are probably correct re the Steroid cream. Thinning of the skin is a classic side effect caused by topical steroid use. I'm guessing it must have been prescribed, as over the counter products are limited to 1% of active ingredient for this very reason.

I would go back to your GP, he/she should have been monitoring this carefully.
 

Latest posts

Top